| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 29-32


B. Salehian
      On the toughness of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1397-1402.

A. Deb Ray, P. Chettri
      On pseudo \delta-open fuzzy sets and pseudo fuzzy \delta-continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1403-1411.

Gh. Mirhosseinkhani
      Radical functors in the category of modules
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1413-1419.

D. Narain, S. K. Srivastava
      A note on semi symmetric \phi - contact conformal connection
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1421-1428.

M. Mamat, M. Rivaie, I. Mohd, M. Fauzi
      A new conjugate gradient coefficient for unconstrained optimization
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1429-1437.

R. Gupta, B. Singh, D. Pandey
      Multi-objective fuzzy vehicle routing problem: A case study
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1439-1454.

R. Santhi, D. Jayanthi
      Intuitionistic fuzzy generalized semi-pre continuous mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1455-1469.

Duk-Sun Kim, Sang-Gu Lee, F. M. Bhatti
      Fibonacci sequences and the winning conditions for the blackout game
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1471-1485.

K. Ebadi, L. PushpaLatha
      Roman bondage and roman reinforcement numbers of a graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1487-1497.

R. A. Van Gorder
      Infinite multiple products over the primes of type \prod \prod \left( 1- p_n^{-p_m}\right) ^{-1} and generalizations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1499-1504.

A. R. Aliabad, M. Motamedi
      Which topological spaces X are determined by the positive unit elements of C(X)
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1505-1516.

S. D. Sharma, K. Kour, P. Kumar
      Compact weighted composition operators on a space of continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1517-1524.

D. Castillo Fernandez
      A note on strong solutions of stochastic differential equations with a discontinuous drift coefficient
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1525-1531.

R. Krishnakumar, M. Marudai
      Fixed point theorems of multivalued mappings in cone metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1533-1540.

E. Hesameddini, R. Gholampour
      Soliton solutions of the Burgers-type equation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1541-1552.

S. M. Khursheed Haider, Advin, M. Thakur
      Transversal lightlike submanifolds of indefinite Kenmotsu manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1553-1576.

A. Ganesh, G. Balasubramanian, A. Bayad
      On the \left| \overline{N},p_{n},\delta\right| _{k} summability of factored Fourier series
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1577-1582.

Gh. R. Hashemzadeh
      Set a productive mathematical reliability model for a system with fuzzy constant failure rates
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1583-1590.

J. Ebenesar Anna Bagyam, K. Udaya Chandrika
      Single server retrial queuing system with two different vacation policies
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1591-1598.

J. C. Prajapati, A. D. Patel, A. K. Shukla
      On Laguerre type polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 29-32, 1599-1608.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |